Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 68, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at May 1, 2011, 7:49 AM CDT for 8 counties in Arkansas. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2011, 7:49 AM CDT (12:49 UTC)
- Expired
- May 1, 2011, 10:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Faulkner County, AR, Hot Spring County, AR, Lonoke County, AR, Perry County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR, White County, AR
The radar
The Little Rock radar (KLZK), 26 km from the middle of the area, began a volume at 12:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 8:45 AM CDT | FLASH FLOOD | E Gravel Ridge, AR | FLOODING AT THE NEW BRITTANY APARTMENTS WITH CARS SUBMERGED. |
| May 1, 9:00 AM CDT | HEAVY RAIN 6.45 | 3 W Downtown Little Roc, AR | 6.45 INCHES OF RAIN FELL IN CHENAL VALLEY BETWEEN DARK 4/30/11 AND 9AM 5/1/11. |
| May 1, 9:01 AM CDT | FLASH FLOOD | Jacksonville, AR | HWY 67/167 IS FLOODED NORTH OF THE AIRBASE. |
| May 1, 9:18 AM CDT | FLOOD | 5 Nw North Little Rock, AR | ONE TO THREE INCHES OF WATER OVER PARKING LOTE ALONG OVER OAK GROVE ROAD AT CHURCH. ONE CAR WASHED INTO DITCH ALONG ROAD. |
| May 1, 9:38 AM CDT | FLASH FLOOD | Alexander, AR | HWY 5 STAGECOACH RD IS UNDERWATER. |
| May 1, 10:26 AM CDT | FLASH FLOOD | 6 Nw North Little Rock, AR | SECTION OF JAMES ROAD JUST EAST OF BLUE HILL HAS WASHED OUT DUE TO HEAVY RAIN AND FLASH FLOOD. ROAD IMPASSABLE WITH BARRICADES ON IT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 0.8 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
651
WGUS54 KLZK 011249
FFWLZK
ARC045-059-085-105-117-119-125-145-011530-
/O.NEW.KLZK.FF.W.0068.110501T1249Z-110501T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
749 AM CDT SUN MAY 1 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL PERRY COUNTY IN CENTRAL ARKANSAS...
EXTREME NORTHEASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
NORTHERN LONOKE COUNTY IN CENTRAL ARKANSAS...
NORTHWESTERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...
PULASKI COUNTY IN CENTRAL ARKANSAS...
SALINE COUNTY IN CENTRAL ARKANSAS...
SOUTHERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
SOUTHWESTERN WHITE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 1030 AM CDT
* AT 744 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF SHOWERS AND THUNDERSTORM WITH VERY HEAVY RAINFALL...
OVER SALINE AND PULASKI COUNTY...NEAR LAKE BALBOA...OR 14 MILES
NORTHWEST OF BENTON. THE GROUND WAS VERY SATURATED WITH FROM 2 TO
5 INCHES OF RAIN AND ISOLATED SPOTS TO AROUND 7 INCHES OF RAIN
HAVING FALLEN OVERNIGHT. DOPPLER RADAR INDICATES AN ADDITIONAL 1
TO 2 INCHES OF WILL FALL WITH THE STORMS. FLASH FLOODING IS LIKELY
TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING
THE WARNING PERIOD...STREAMS...RIVERS AND THOSE AREAS SUSCEPTIBLE
TO FLOOD WILL CONTINUE. IT WILL TAKE SOME TIME FOR ANY HIGH WATER
TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... SHERWOOD...
N LITTLE ROCK ARPT... NORTH LITTLE ROCK... LONOKE...
LITTLE ROCK AFB... LAKE MAUMELLE... LAKE CONWAY...
JACKSONVILLE... DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...
CABOT... BRYANT... BENTON...
WRIGHTSVILLE... WILLIAMS JUNCTION... WARD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN! MANY LOCATIONS ARE REPORTING WATER OVER
ROADWAYS AND LOW LYING AREAS FLOOD. EXTRA CAUTION SHOULD BE TAKEN.
&&
LAT...LON 3466 9180 3446 9279 3451 9280 3452 9279
3457 9278 3457 9280 3459 9280 3460 9282
3486 9288 3524 9189 3493 9170
$$
/59What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 1, 6:04 AM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, May 1, 6:04 AM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 604 AM CDT SUN MAY 1 2011 .DISCUSSION... UPDATED FOR 12Z AVIATION DISCUSSION BELOW... && .AVIATION... A STALLED FRONTAL BOUNDARY WILL REMAIN IN PLACE ACROSS THE STATE...DRAPED FROM SW AR INTO ERN AR. MANY ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG THIS FRONT...WHICH WILL LIKELY CAUSE MVFR AND IFR CONDITIONS AT TERMINALS ACROSS THE STATE. THESE CONDITIONS ARE ONGOING AT CENTRAL SITES AT THIS TIME...BUT WILL SPREAD TO OTHER SITES LATER TODAY INTO TONIGHT. THIS TSRA ACTIVITY WILL LIKELY PERSIST OVER A GOOD PORTION OF THE STATE BEYOND THIS TAF CYCLE...WITH ONLY OCCASIONAL IMPROVED CONDITIONS EXPECTED. && .PREV DISCUSSION... /ISSUED 415 AM CDT SUN MAY 1 2011/ SHORT TERM...TODAY THROUGH TUESDAY NIGHT AN AREA OF BACK BUILDING STORMS ALIGNED ITSELF ACRS CNTRL AR DURG THE NGT...WITH A NUMBER OF LOCATIONS SEEING 2 TO 5 INCHES OF RAINFALL. HERE AT THE WFO...WE HAVE SEEN JUST OVR 5 INCHES OF RAIN SINCE LATE SAT EVENING. FNTL BNDRY PROVIDING THE FOCUS FOR CONVECTION WAS SAGGING SWD INTO SRN AR ATTM. UNSETTLED CONDS WL PREVAIL THRU THE REST OF THE PD...WITH THE FNTL BNDRY EXPECTED TO MEANDER OVR THE FA. A SERIES OF UPR LVL IMPULSES WL TRACK NEWD ACRS THE REGION AND FOCUS ADDITIONAL SHRA/TSRA ALONG AND N OF THE BNDRY. EXTENDED THE FF WATCH 03/00Z FOR ALL BUT EXTREME SERN AR. AN ADDITIONAL 2 TO 6 INCHES OF RAINFALL EXPECTED ROUGHLY ALONG THE I-30/HWY 67/167 CORRIDOR...WITH 1 TO 3 INCHES COMMON ELSEWHERE. CANNOT RULE OUT SOME STRONG/SVR STORMS...MAINLY S OF THE BNDRY...WITH HAIL AND DAMAGING WINDS THE MAIN THREATS. LAST ROUND OF SIG RAINFALL WL BE ENDING ACRS THE FA FM THE W LATE MON NGT AND TUE. LEFT SOME LINGERING POPS IN FOR ERN AREAS TUE MRNG...WITH DRIER AIR MOVG IN LATER IN THE DAY/TUE NGT. WL SEE A WIDE VARIATION IN TEMPS ACRS THE FA FM NW TO SE THE NEXT FEW DAYS...HINGING OF COURSE ON WHERE THE BNDRY SETS UP. BASICALLY STAYED CLOSE TO MOS TEMPS THRU THE PD...WITH JUST A FEW MINOR ADJUSTMENTS. LONG TERM...WEDNESDAY THROUGH SATURDAY HIGH PRESSURE WILL BE IN PLACE ACROSS THE REGION AT THE START OF THE LONG TERM AS DEEP UPPER TROUGH EXITS TO THE EAST. DRY CONDITIONS WILL BE IN PLACE FOR WED INTO THE FIRST HALF OF THU WITH THE HIGH PRESSURE IN PLACE AND WITH UPPER LEVEL RIDGING OVERHEAD. HOWEVER... THE SFC HIGH WILL SLIDE EAST THU AFTERNOON...WITH AN UPPER LEVEL TROUGH EXITING THE ROCKIES INTO THE PLAINS. SFC LOW PRESSURE WILL DEVELOP ACROSS THE PLAINS LATE THU NIGHT...THEN LIFT NE EARLY FRI. A COLD FRONT WILL DIVE SE TOWARDS THE REGION...WITH SHOWERS AND THUNDERSTORMS BACK IN THE FORECAST LATE THU INTO FRI MORNING...SOME OF WHICH COULD BE SEVERE. LATEST FORECAST SOLUTIONS HAVE BEEN TRENDING DRIER WITH THIS FRONT...WITH MUCH OF THE PRECIP LIMITED TO THE NRN HALF OF THE STATE. HIGH PRESSURE WILL MOVE QUICKLY ACROSS THE REGION FRI AFTERNOON... BUT ANOTHER STORM SYSTEM WILL APPROACH THE STATE LATE IN THE PERIOD FRI NIGHT INTO SAT. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 68 48 57 45 / 90 90 80 70 CAMDEN AR 79 53 60 46 / 80 80 90 90 HARRISON AR 57 41 55 40 / 90 90 70 40 HOT SPRINGS AR 70 52 56 44 / 90 90 80 70 LITTLE ROCK AR 74 53 59 47 / 90 90 80 90 MONTICELLO AR 82 61 64 49 / 80 80 90 90 MOUNT IDA AR 69 50 56 43 / 90 90 80 60 MOUNTAIN HOME AR 59 43 56 42 / 90 90 70 50 NEWPORT AR 70 50 58 46 / 90 100 80 90 PINE BLUFF AR 78 56 59 47 / 80 90 90 90 RUSSELLVILLE AR 68 48 60 42 / 90 90 80 60 SEARCY AR 69 52 56 46 / 90 90 80 80 STUTTGART AR 76 53 58 47 / 90 90 80 90 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR ARKANSAS-BAXTER- BOONE-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER- FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON- JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY- NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE- SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && AVIATION...62
Hazardous weather outlook, May 1, 3:15 AM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 315 AM CDT SUN MAY 1 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 315 AM CDT SUN MAY 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE COLD FRONT THAT MOVED SOUTH INTO THE STATE ON SATURDAY HAS STALLED ACROSS CENTRAL SECTIONS OF THE STATE. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THIS FRONT THROUGH AT LEAST TONIGHT. SOME OF THESE STORMS COULD BECOME SEVERE...WITH MAINLY LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS THE SOUTHEAST THIRD OF THE STATE THROUGH TONIGHT. FLASH FLOODING WILL CONTINUE TO BE MAJOR CONCERN THROUGH AT LEAST TONIGHT AS THESE THUNDERSTORMS WILL PRODUCE VERY HEAVY RAINFALL...AND LIKELY MOVE OVER OR NEAR LOCATIONS THAT ALREADY SAW VERY HEAVY RAINFALL. AREAS ACROSS CENTRAL ARKANSAS HAVE ALREADY SEEN 2 TO OVER 5 INCHES OF RAINFALL SINCE SATURDAY EVENING. ANY ADDITIONAL HEAVY RAINFALL WILL LIKELY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THIS EVENING THROUGH MONDAY FOR THIS PERSISTING FLASH FLOOD THREAT. RIVER FLOODING IS ALSO A CONTINUING THREAT ACROSS THE REGION...WITH MANY RIVERS ACROSS THE STATE REMAINING AT OR ABOVE FLOOD STAGE. SOME LOCATIONS HAVE YET TO SEE THE RIVERS CREST...WITH CONTINUING RISES EXPECTED FROM PREVIOUS RAINFALL. ANY ADDITIONAL RAINFALL WILL LIKELY EITHER AGGRAVATE THIS SITUATION...OR AT LEAST SLOW THE RATE AT WHICH FLOOD WATERS RECEDE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FRONT WILL REMAIN ACROSS SOME PORTION OF THE STATE THROUGH EARLY TUESDAY...WITH SEVERAL MORE ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED. WHILE THERE WILL REMAIN AT LEAST SOME THREAT FOR SEVERE WEATHER DURING THIS PERIOD...A VERY SIGNIFICANT THREAT FOR FLASH FLOODING WILL PERSIST THROUGH TUESDAY. AN ADDITIONAL 2 TO AS MUCH AS 5 INCHES OR MORE RAINFALL IS POSSIBLE THROUGH TUESDAY...IN AREAS THAT HAVE ALREADY SEEN VERY HEAVY RAINFALL. AGAIN...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY. RIVER FLOODING CONCERNS WILL CONTINUE FOR MANY RIVERS ACROSS THE STATE THROUGH MUCH OF THE WEEK. ANY ADDITIONAL HEAVY RAINFALL WILL ONLY AGGRAVATE THE ALREADY VERY SIGNIFICANT RIVER FLOODING SITUATION ONGOING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR THE SEVERE WEATHER THREAT. ALSO...ANY REPORTS OF FLASH FLOODING ARE ENCOURAGED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 62
In the hours before
Local storm report, May 1, 2:19 AM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
219 AM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 AM HEAVY RAIN NORTH LITTLE ROCK AIRPO 34.83N 92.27W
05/01/2011 M4.60 INCH PULASKI AR CO-OP OBSERVER
4.6 INCHES OF RAIN HAVE FALLEN AT THE NORTH LITTLE ROCK
AIRPORT SINCE ABOUT 10 PM.
&&
62Local storm report, May 1, 2:48 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
248 AM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM FLASH FLOOD 2 S PINNACLE MOUNTAIN 34.79N 92.47W
05/01/2011 PULASKI AR AMATEUR RADIO
HIGHWAY 300 WAS REPORTED TO BE WASHED OUT AND IMPASSIBLE
JUST NORTH OF CANTRELL ROAD.
&&
46Local storm report, May 1, 2:49 AM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
249 AM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL CLINTON 35.58N 92.45W
04/30/2011 E1.00 INCH VAN BUREN AR PUBLIC
1107 PM FLASH FLOOD 7 W DOWNTOWN LITTLE ROC 34.73N 92.36W
04/30/2011 PULASKI AR AMATEUR RADIO
THE INTERSECTION OF SHACKLEFORD AND KANIS IS SUBMERGED
WITH 2 TO 4 INCHES OF STANDING WATER.
1141 PM FLASH FLOOD 3 NE NORTH LITTLE ROCK 34.82N 92.22W
04/30/2011 PULASKI AR AMATEUR RADIO
PARTS OF WARDEN OFF OF MCCAIN IS BARRICADED DUE TO HEAVY
RAINFALL.
1141 PM FLASH FLOOD NORTH LITTLE ROCK 34.79N 92.26W
04/30/2011 PULASKI AR AMATEUR RADIO
PORTIONS OF MACARTHUR ARE BARRICADED DUE TO HEAVY
RAINFALL.
1141 PM FLASH FLOOD SHERWOOD 34.83N 92.21W
04/30/2011 PULASKI AR LAW ENFORCEMENT
MULTIPLE STREET CLOSURES INCLUDING BROCKINGTON ROAD.
1141 PM FLASH FLOOD 4 W PINNACLE MOUNTAIN 34.82N 92.54W
04/30/2011 PULASKI AR AMATEUR RADIO
NOWLIN CREEK FLASHED UP DO TO HEAVY RAINFALL AND HAS
FLOODED SEVERAL HOUSES.
1141 PM FLASH FLOOD MAUMELLE 34.85N 92.41W
04/30/2011 PULASKI AR AMATEUR RADIO
MULTIPLE ROADS ARE BEING BARRICADED IN MAUMELLE.
1141 PM FLASH FLOOD JESSIEVILLE 34.70N 93.07W
04/30/2011 GARLAND AR LAW ENFORCEMENT
MULTIPLE ROADS ARE FLOODED IN JESSIEVILLE AS WELL AS WELL
AS THROUGHOUT THE COUNTY.
1141 PM FLASH FLOOD SHERWOOD 34.83N 92.21W
04/30/2011 PULASKI AR AMATEUR RADIO
WILDWOOD AND LANDERS IS BEING BARRICADED DUE TO HEAVY
RAINFALL.
1208 AM FLASH FLOOD VILONIA 35.08N 92.21W
05/01/2011 FAULKNER AR AMATEUR RADIO
NUMEROUS ROADWAYS BARRICADED IN VILONIA.
1220 AM FLASH FLOOD MAYFLOWER 34.97N 92.42W
05/01/2011 FAULKNER AR PUBLIC
WATER IS BEGINNING TO APPROACH THE DOORSTEPS OF HOUSES.
WATER IS CONTINUING TO RISE AS ADDITIONAL HEAVY RAIN
CONTINUES TO FALL.
0106 AM FLASH FLOOD 3 N JACKSONVILLE 34.91N 92.13W
05/01/2011 PULASKI AR PUBLIC
THE BOTTOM OF A HILL AND AN UNDERPASS IS REPORTED 2 FEET
OF WATER. THE LOCATION IS BETWEEN MADDOX ROAD AND OLD TOM
BOX ROAD.
0106 AM FLASH FLOOD VILONIA 35.08N 92.21W
05/01/2011 FAULKNER AR AMATEUR RADIO
NUMEROUS ROAD CLOSURES NORTH AND SOUTH OF HWY 64. WEATHER
RESCUES ARE UNDERWAY AND PEOPLE ARE BEING EVACUATED.
0217 AM HEAVY RAIN NORTH LITTLE ROCK AIRPO 34.83N 92.27W
05/01/2011 M4.60 INCH PULASKI AR CO-OP OBSERVER
4.6 INCHES OF RAIN HAVE FALLEN AT THE NORTH LITTLE ROCK
AIRPORT SINCE ABOUT 10 PM.
0240 AM FLASH FLOOD 2 S PINNACLE MOUNTAIN 34.79N 92.47W
05/01/2011 PULASKI AR AMATEUR RADIO
HIGHWAY 300 WAS REPORTED TO BE WASHED OUT AND IMPASSIBLE
JUST NORTH OF CANTRELL ROAD.
&&
46Local storm report, May 1, 6:22 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
622 AM CDT SUN MAY 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM HEAVY RAIN 2 NE CABOT 34.99N 92.00W
05/01/2011 M6.71 INCH LONOKE AR TRAINED SPOTTER
6.71 INCHES OF RAIN FROM A COCORAHS SITE. SPOTTER ALSO
REPORTED ABOUT A FOOT OF WATER OVER US 67/167 1.5 MI
NORTH OF EXIT 16.
&&
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:33 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Independence, Izard and 9 more | 3 hr |
| Apr 30, 7:54 PM CDT | Special Weather Statement | LZK | Perry | 46 min |
| Apr 30, 8:00 PM CDT | Special Weather Statement | LZK | Stone, Van Buren | 45 min |
| Apr 30, 8:02 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Stone, Van Buren | 43 min |
| Apr 30, 8:06 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline | 39 min |
| Apr 30, 8:32 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp, Stone | 43 min |
| Apr 30, 8:44 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 46 min |
| Apr 30, 9:18 PM CDT | Flash Flood Warning | LZK | Faulkner, Garland, Lonoke, Pulaski, Saline, White | 3 hr |
| Apr 30, 9:30 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline, White | 45 min |
| Apr 30, 9:37 PM CDT | Special Weather Statement | LZK | Independence | 48 min |
| Apr 30, 10:29 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Garland, Montgomery, Perry, Pulaski and 2 more | 3 hr |
| Apr 30, 10:56 PM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, Pulaski, White, Woodruff | 3 hr |
| Apr 30, 11:53 PM CDT | Special Weather Statement | LZK | Woodruff | 47 min |
| Apr 30, 11:58 PM CDT | Flash Flood Warning | LZK | Monroe, Prairie, White, Woodruff | 3 hr |
| May 1, 12:04 AM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Garland, Hot Spring, Lonoke, Montgomery and 9 more | 6 hr |
| May 1, 12:12 AM CDT | Special Weather Statement | LZK | Montgomery | 48 min |
| May 1, 1:55 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 56 hr |
| May 1, 1:55 AM CDT | River Flood Warning | LZK | Lawrence, Randolph | 3 days |
| May 1, 2:00 AM CDT | River Flood Warning | LZK | Randolph | 3 days |
| May 1, 2:34 AM CDT | Flash Flood Warning | LZK | Jackson, Monroe, Prairie, White, Woodruff | 3 hr |
| May 1, 2:37 AM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Jackson, Sharp, White, Woodruff | 2 hr |
| May 1, 4:48 AM CDT | River Flood Warning | LZK | Saline | 53 hr |
| May 1, 5:59 AM CDT | Flash Flood Warning | LZK | Arkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 5 more | 3 hr |
| May 1, 6:52 AM CDT | River Flood Advisory | LZK | Searcy | 36 hr |
| May 1, 7:42 AM CDT | River Flood Warning | LZK | Clark, Hot Spring | 3 days |
| May 1, 7:44 AM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 50 hr |
| May 1, 8:51 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 41 min |
| May 1, 8:59 AM CDT | River Flood Warning | LZK | Independence | 4 days |
| May 1, 9:12 AM CDT | Flash Flood Warning | LZK | Conway, Garland, Hot Spring, Logan, Montgomery, Perry and 6 more | 3 hr |
| May 1, 9:40 AM CDT | Special Weather Statement | LZK | Polk, Scott | 60 min |
| May 1, 9:58 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Cleburne, Conway, Faulkner, Izard and 10 more | 3 hr |
| May 1, 10:08 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren, Yell | 42 min |
| May 1, 10:42 AM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 7 more | 3 hr |
| May 1, 11:18 AM CDT | Special Weather Statement | LZK | Faulkner, Saline | 62 min |
| May 1, 11:25 AM CDT | Flash Flood Warning | LZK | Faulkner, Garland, Hot Spring, Lonoke, Perry, Pulaski and 2 more | 3 hr |
| May 1, 11:38 AM CDT | Flash Flood Warning | LZK | Clark, Dallas, Garland, Hot Spring, Pike | 3 hr |
| May 1, 11:43 AM CDT | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 17 days |
| May 1, 11:46 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 29 min |
| May 1, 11:54 AM CDT | Tornado Warning | LZK | Clark, Dallas, Hot Spring, Pike | 36 min |
| May 1, 12:14 PM CDT | Special Weather Statement | LZK | Lonoke, Pulaski | 46 min |
| May 1, 12:58 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 32 min |
| May 1, 1:05 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 30 min |
| May 1, 1:09 PM CDT | Severe Thunderstorm Warning | LZK | Prairie, Woodruff | 36 min |
| May 1, 1:39 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 36 min |
| May 1, 2:18 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 27 min |
| May 1, 2:30 PM CDT | Areal Flood Warning | LZK | Arkansas, Baxter, Clark, Cleburne, Cleveland, Conway and 31 more | 6 hr |
| May 1, 2:41 PM CDT | River Flood Warning | LZK | Faulkner, Perry | 6 hr |
| May 1, 2:41 PM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 31 hr |
| May 1, 2:41 PM CDT | River Flood Warning | LZK | Yell | 4 days |
| May 1, 3:07 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Jackson, White | 53 min |
| May 1, 3:12 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski, Saline | 30 min |
| May 1, 3:26 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 49 min |
| May 1, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski | 38 min |
| May 1, 4:32 PM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| May 1, 6:22 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 53 min |
| May 1, 6:25 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Logan, Pope, Van Buren, Yell | 50 min |
| May 1, 6:25 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 35 min |
| May 1, 6:28 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy | 47 min |
| May 1, 6:55 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 35 min |
| May 1, 6:58 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Stone, Van Buren | 32 min |
| May 1, 6:59 PM CDT | Severe Thunderstorm Warning | LZK | Izard, Sharp | 26 min |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.